# SDR DLM88030978

- Difficulty date: November 1, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 42,755 hours, 34,640 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Part number: 359701025
- Part serial: 9829
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT`S O2 MASK HAS LEAK IN HOSE 6 INCHES BELOW MASK.  REPLACED MASK/HOSE ASSY.
